I’m on the combined pill and finished my 7 day break, 4 days ago. Since then my period started to get lighter and then suddenly started getting heavier again and is lasting longer than usual. Is this a concern?
Combined pill and periods: I’m on the combined pill... - BASHH
So to clarify, your bleed that you usually have on your pill free week has continued into the new strip of pills ?
Yeah that’s right
Ok is it a new pill ? are your sexual health and cervical screening tests up to date ?
No it’s not a new pill, as I’ve been on it for 4 years. I’m not yet 25 so can’t have cervical screening but I’m clear of any sexual health issues.
Ok its unlikely to be anything serious if you have taken the rest of your pills correctly and you don't have any other health issues. remember the pills stay the same although your body changes over time, if you continue to have unscheduled bleeding discuss with your GP or local reproductive health service when COVID has improved.